Semi-topological properties
Fundamenta Mathematicae, Tome 74 (1972) no. 3, pp. 233-254
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
S. Crossley 1 ; S. Hildebrand 1
@article{10_4064_fm_74_3_233_254,
author = {S. Crossley and S. Hildebrand},
title = {Semi-topological properties},
journal = {Fundamenta Mathematicae},
pages = {233--254},
year = {1972},
volume = {74},
number = {3},
doi = {10.4064/fm-74-3-233-254},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-74-3-233-254/}
}
S. Crossley; S. Hildebrand. Semi-topological properties. Fundamenta Mathematicae, Tome 74 (1972) no. 3, pp. 233-254. doi: 10.4064/fm-74-3-233-254
Cité par Sources :